Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


painful heel!
Jan 3, 2013

I am 38 years old. I have been on meds for the past five years. Three weeks ago I started experiencing extremely painful heels. Does it hv to do with the medication ( nevirapine, lamuvudine and tenofovir) I am taking or what?

Response from Dr. Young

Hello and thanks for posting.

I'd think that it'd be unusual that your medications or HIV would cause these symptoms. Indeed, it sounds a bit like plantar fasciitis.

Either way, I'd recommend talking to your doctor about your pain.

BY



Previous
Missed a dose after taking meds for two months due to meds not being ready for me. Is this bad for my treatment?
Next
Re:How long we can alive in second line treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement